Zur Bewegungsinvarianz des Lebesgueschen Maßes.

Wolfgang Jurkat

Mathematische Zeitschrift (1951)

  • Volume: 54, page 343-346
  • ISSN: 0025-5874; 1432-1823

How to cite


Jurkat, Wolfgang. "Zur Bewegungsinvarianz des Lebesgueschen Maßes.." Mathematische Zeitschrift 54 (1951): 343-346. <http://eudml.org/doc/169231>.

author = {Jurkat, Wolfgang},
journal = {Mathematische Zeitschrift},
keywords = {differentiation and integration},
pages = {343-346},
title = {Zur Bewegungsinvarianz des Lebesgueschen Maßes.},
url = {http://eudml.org/doc/169231},
volume = {54},
year = {1951},

AU - Jurkat, Wolfgang
TI - Zur Bewegungsinvarianz des Lebesgueschen Maßes.
JO - Mathematische Zeitschrift
PY - 1951
VL - 54
SP - 343
EP - 346
KW - differentiation and integration
UR - http://eudml.org/doc/169231
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.